MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035423060
Medical Device Problem Codes Stretched (1601); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual and microscopic inspection of the proximal contact wire was intact and the coil delivery wire was kinked, main coil was stretched and suture was damaged.The main coil was observed to be manually detached thus functional test could not be carried out.No other anomalies were noted.Information available indicated that the device was main coil was pushed/pulled against resistance during repositioning inside the microcatheter causing stretching and suture damage on the main coil and resulting in premature separation from the delivery wire.It is likely that procedural factors contributed to the reported and observed damages limiting the performance of the coil during the clinical procedure.Therefore, an assignable cause of component failure has been assigned to this investigation.
 
Event or Problem Description
Analysis of the returned device noted that the main coil had prematurely detached during use.No consequences to the patient were reported.
 
Additional Manufacturer Narrative
This is a correction supplemental report to indicate that section h1: 'summary report' and 'number of events summarized' fields in initial mdr mfr # 3008881809-2021-00090 were inadvertently filled and should not contain any data.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 3MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11355838
Report Number3008881809-2021-00090
Device Sequence Number14464328
Product Code HCG
UDI-Device Identifier04546540675880
UDI-Public04546540675880
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2022
Device Model NumberM0035423060
Device Catalogue NumberM0035423060
Device Lot Number21665356
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2020
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR MICROCATHETER(STRYKER)